# SDR AU000104

- Difficulty date: February 9, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 12045381007
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT LANDING GEAR DOOR ACTUATOR HOSE LEAKING. LOSS OF GREEN SYSTEMHYDRAULIC FLUID.
